Translator Disclaimer
1995 Note on decay of solutions of steady Navier-Stokes equations in $3$-D exterior domains
A. Novotný, M. Padula
Differential Integral Equations 8(7): 1833-1842 (1995).

Abstract

We consider the three-dimensional exterior problem for steady Navier-Stokes equations. We prove, under an assumption on the smallness of external data, existence (and uniqueness) of solutions with the same spatial decay at infinity as that of the fundamental solution of the Stokes operator. In this sense the presented result is optimal and naturally completes classical results of Finn [11].

Citation

Download Citation

A. Novotný. M. Padula. "Note on decay of solutions of steady Navier-Stokes equations in $3$-D exterior domains." Differential Integral Equations 8 (7) 1833 - 1842, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0828.35104
MathSciNet: MR1347984

Subjects:
Primary: 35Q30
Secondary: 76D05

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top